MathSciNet Relay Station
MathSciNet bibliographic data
MR662599 (83h:10036) 10B10 (14H25)
Silverman, Joseph H. Integer points and the rank of Thue elliptic curves. Invent. Math. 66 (1982), no. 3, 395–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement